# SDR A6WA2016112844606

- Difficulty date: November 24, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 30,311 hours, 29,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR LIGHT WILL NOT ILLUMINATE.  ALL EMERGENCY LIGHTS THAT ARE POWERED BY BATTERY 2 AND INVERTER 2.
